# SDR CA990719031

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Link
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT INBOARD SPOILER PANEL LINK CRACKED AT LOWER OUTBOARD LUBE FITTING HOLE.  SPOILER PANEL ALSO CRACKED.  EDDY CURRENT INSPECTION AD 85-01-03.  REPLACED.
